# SDR USAA2014121600001

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 57,961 hours, 21,371 cycles
- Engine: Iae V2527A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ENG 2 SENSOR FAULT, DECISION TO RETURN.  FOUND RESIDUE IN CONNECTOR ON EGT HARNESS FWD OF JUNCTION BOX.  CLEANED ENG 2 EGT HARNESS CONNECTOR FWD OF JUNCTION BOX.
